# SDR DALA2016060904471

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 900-910
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE BETWEEN BS 900 TO 910 BETWEEN LONGERON 25 TO 26L.  STRUCTURE REPAIRED IAW SRM 53-02-01, REPAIR 1, 51-40-08, AND 51-10-04 PAR 15-21-37 AND 51-41-02.
